| Model Number |
901058 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report stating that a connex spot monitor emitted sparks and burning smell.The power cable appeared to be blackened.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.